Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I didn't have any skin problems besides Acne, which is only on my face.

Now I think what I have is Eczema it's very blotchy and pretty red and its mainly on my forearms. I do have crusted scabs that formed for NO reason on my biceps.

What should I do about this eczema its really bugging me.

I'm on Accutane 40mg and have been on that dose for a while now, so I don't think its the accutane triggering it.

Share this post


Link to post
Share on other sites

There are many products available for severely dry skin, and excema. Talk to your local pharmacist for help, or, if you feel it's beyond a topical, go see your doctor.

Share this post


Link to post
Share on other sites

I think the Accutane has brought it on. I think one of the side effects is very dry / itchy skin. I have experienced this but luckily it hasn't developed into eczema. I think it will clear up once you are done with the Accutane.

Share this post


Link to post
Share on other sites

Vitamin A (Accutane is derived from Vitamin A) can cause your arms to get rashes like that. My dermatologist said he has no idea why really, but almost everyone on Accutane he's seen has gotten them. Same with people taking too much Viatmin A.

I got them my first round too, on my forearms. It also happend before that when I tried to take a lot of Vitamin A (though, a safe amount) to see if it would work like Accutane...It didn't, but I still got those rashes. On my second round of Accutane now, and I haven't gotten them yet, but my arms are starting to get dry, so I surely will. I already saw the signs of it starting (blochy redness for an hour or so) on my finger.

Share this post


Link to post
Share on other sites

i got eczema on my arms when on 'tane'. i had been on it for 2 months. their is a cream called dermol lotion 500 wich helps alot.

Share this post


Link to post
Share on other sites

Pick up an over the counter hydrocortisone cream at the pharmacy. Apply it to the ezcema a couple times a day until it seems like normal skin (not more than a week). From then on, moisturize well with body lotion to prevent recurrance.

And it is being caused by the dryness caused by Accutane, it's a common side effect.

Share this post


Link to post
Share on other sites

my derm thought the lesion on my arm was eczema too caused by accutane. she gave me steroderm e (topical steriod? wonder if it's the same as fluocinonide) and sarna ultra anti itch cream and skin protectant (also for itchiness associated w/ eczema). none of those stopped the itchiness and redness so i tried my aunt's creme from China which did the job within 3 days. i guess mine wasnt really eczema coz it looked more like a ringworm to me.

Share this post


Link to post
Share on other sites
I have had eczema for years now and had more itching. I've had no itching since using foderma consistently, so fresh and light serum!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×